# SDR DALA2019072004330

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1180483) DURING INSPECTION FOUND CRACKED EXTERNAL SKIN INSPAR RIB STA.92.70 INTERNAL AREA AND 11 INCH FROM FRONT SPAR RT HORIZONTAL STABILIZER. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN INSPAR RIB STA 92.70 INTERNAL AREA AND 11 INCH FROM FRONT SPAR RT HORIZONTAL STABLIZER AS PER SRM 55-10-09 REPAIR 4.
